# SDR 03FDEA00378

- Difficulty date: April 3, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310
- Aircraft serial: 283
- Aircraft time: 34,627 hours, 17,136 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 7065M93G10
- Part serial: MCB5361
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE O/B T/R TRANSLATING COWL, LWR AFT LINER DELAMINATED.  REMOVED AND REPLACED NR 2 ENGINE T/R TRANS COWL IAW MM 78-32-11-4-B.
